Volume 5 (2010), no. 1, cover

 

      1.           TICHY, R. F.: Edmund Hlawka (1916–2009), Uniform Distribution Theory 5 (2010), no. 1, 1–12. (pdf)

      2.           TICHY, R. F.—ZEINER, M.: Baire results of multisequences, Uniform Distribution Theory 5 (2010), no. 1, 13–44. (pdf)

      3.           MOSHCHEVITIN, N. G.—USHANOV, D. M.: On Larcher's theorem concerning good lattice points and multiplicative subgroups modulo p, Uniform Distribution Theory 5 (2010), no. 1, 45–52. (pdf)

      4.           NIEDERREITER, H.: A discrepancy bound for hybrid sequences involving digital explicit inversive pseudorandom numbers, Uniform Distribution Theory 5 (2010), no. 1, 53–63. (pdf)

      5.           HARMAN, G.: Variations on the Koksma-Hlawka inequality, Uniform Distribution Theory 5 (2010), no. 1, 65–78. (pdf)

      6.           IBEAS, Á.—WINTERHOF, A.: Exponential sums and linear complexity of nonlinear pseudorandom number generators with polynomials of small p-weight degree, Uniform Distribution Theory 5 (2010), no. 1, 79–93. (pdf)

      7.           AISTLEITNER, CH.—MAYER, P. A.—ZIEGLER, V.: Metric discrepancy theory, functions of bounded variation and GCD sums, Uniform Distribution Theory 5 (2010), no. 1, 95–109. (pdf)

      8.           URBAN, R.: Algebraic numbers and density modulo 1, II, Uniform Distribution Theory 5 (2010), no. 1, 111–132. (pdf)

      9.           BALDEAUX, J.—DICK, J.—PILLICHSHAMMER, F.: A characterization of higher order nets using Weyl sums and its applications, Uniform Distribution Theory 5 (2010), no. 1, 133–155. (pdf)

10.           WINKLER, R.: A little topological counterpart of Birkhoff's ergodic theorem, Uniform Distribution Theory 5 (2010), no. 1, 157–162. (pdf)

11.           WEBER, M.: Supremum of random Dirichlet polynomials with sub-multiplicative coefficients, Uniform Distribution Theory 5 (2010), no. 1, 163–197. (pdf)